New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rhondamac
Regular Member


Date Joined Feb 2011
Total Posts : 58
   Posted 2/21/2011 4:51 PM (GMT -6)   
I know this sounds wierd but for the past several months my tongue has been coated and it hurts in the middle. It feels very tender like I burnt it but I didnt.
 
Any ideas???

Carla Ulbrich
New Member


Date Joined Oct 2010
Total Posts : 8
   Posted 2/21/2011 5:02 PM (GMT -6)   
maybe you have thrush?
Thrush is an overgrowth of candida, which is often a side effect of prednisone.
Show your doctor. If that is indeed thrush they may prescribe an antifungal such as nystatin, and/ or a specific type of mouthwash.

Post Edited By Moderator (Lynnwood) : 2/21/2011 9:09:28 PM (GMT-7)

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 11:15 PM (GMT -6)
There are a total of 2,973,086 posts in 326,055 threads.
View Active Threads


Who's Online
This forum has 160891 registered members. Please welcome our newest member, kizzykizzy.
320 Guest(s), 8 Registered Member(s) are currently online.  Details
Pistachi0, Chris Topher, The Dude Abides, kizzykizzy, Donna Tomkins, Proverbs356, huneri, suchatravesty